Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Effects of implanon on periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   I am on the implanon for about 19 months and have been having unproted sex daily. this month my period has been so abnormal. I bleed lightly one day then not the next then start up again the following day. i also have a sticky brown discharge and have really bad headaches.also my lower abdomen hurts sometimes during sex what could be wrong
Doctor :   Hi
User :   hi
Doctor :  
what type of implantion device your or on, can you specify
User :   um the implanon inplant
User :   thats all i know
Doctor :  
Doctor :   it is a hormonal implant

Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor